# SDR SWAA2019060333304

- Difficulty date: May 17, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 56,261 hours, 32,857 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: AR220049400
- Condition: Cracked
- Location: Intercostal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CLIP CRACKED AT BS. 500B, STR. 26L.        / R&R CLIP IAW SRM.
